# SDR DALA2018071204457

- Difficulty date: July 4, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 56,412 hours, 18,519 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR SLIDE LIGHT STAYS ON WHEN DOOR DISARMED. CLEANED DEBRIS FROM GIRT BAR AND GIRT BAR PROX SWITCHES. OPS CHECK NORMAL, REF AMM 25-66.
